# SDR CA150518002

- Difficulty date: April 21, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Raythn B300RAYTHEON
- Engine: Pwa PT6A60A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: E, A

## Discrepancy

(CAN) WHILE CLIMBING AT FL21, THE PILOT WAS FORCED TO SHUTDOWN THE LT ENGINE AFTER NOTICING THE OIL PRESSURE HAD SUDDENLY DROPPED TO ZERO.  AT THE SAME TIME A LOUD POPPING SOUND WAS HEARD AND THE CABIN STARTED FILLING WITH WHITE SMOKE.  THE ACFT LANDED WITHOUT INCIDENT.  THE TROUBLESHOOTING REVEALED THAT OIL COVERED THE REAR ENGINE NACELLE AND WING T/E, A LARGE AMOUNT OF OIL WAS FOUND IN THE ENGINE INTAKE AREA AND ENGINE BLEED VALVE, THERE WAS NO INDICATION OF OIL ON THE DIPSTICK.
